It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Human Papillomavirus (HPV) Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 07-30-2013, 12:11 PM   #1
Newbie
(female)
 
Join Date: Jul 2013
Location: NJ America
Posts: 1
vandy357 HB User
Unhappy arm pitt pain

i took my first gardasil shot 5 days ago and now my arm pitt is hurting so bad i cant even touch it..........should i take the next 2 shots.........i heard that girls died from this shot after taking it, but i did not know about this until i took the shot i'm scared i dont wanna die


WHAT SHOULD I DO. HELP!!!!!!

Last edited by vandy357; 07-30-2013 at 12:14 PM.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kali333 (12), Switch96 (11), curly fry (3), Titchou (2), Pickle Eyes (2), chronicworry (2), scared7 (2), tattoogirly (2), aqulit (2), hlowrie (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 04:31 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!